File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A frequency-partitioning approach to stability analysis of two-dimensional discrete systems

TitleA frequency-partitioning approach to stability analysis of two-dimensional discrete systems
Authors
Issue Date2015
Citation
Multidimensional Systems and Signal Processing, 2015, v. 26 n. 1, p. 67-93 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/219128

 

DC FieldValueLanguage
dc.contributor.authorLi, X-
dc.contributor.authorLam, J-
dc.contributor.authorGao, H-
dc.contributor.authorGu, Y-
dc.date.accessioned2015-09-18T07:13:52Z-
dc.date.available2015-09-18T07:13:52Z-
dc.date.issued2015-
dc.identifier.citationMultidimensional Systems and Signal Processing, 2015, v. 26 n. 1, p. 67-93-
dc.identifier.urihttp://hdl.handle.net/10722/219128-
dc.languageeng-
dc.relation.ispartofMultidimensional Systems and Signal Processing-
dc.titleA frequency-partitioning approach to stability analysis of two-dimensional discrete systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1007/s11045-013-0237-4-
dc.identifier.hkuros254395-
dc.identifier.volume26-
dc.identifier.issue1-
dc.identifier.spage67-
dc.identifier.epage93-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats